# SDR ASAA2014072708687

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 29,288 hours, 8,941 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 32145526
- Part serial: 3173
- Condition: Failed
- Location: Nr 2 Bleed Sys
- Part time: 63,552 hours, 35,146 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB DUCT PRESSURE WERE 45 ON LT AND 20 ON RT, AFTER LEVEL OFF AT FL380 DUCT PRESSURE WERE 35 ON LT 20 ON RT.  ACFT GROUNDED.  ACCOMPLISHED HEALTH CHECK FOR NR 2 BLEED AIR SYS IAW TC NG-36WC-0001.  WRENCH CK PRSOV FAILED.  R & R THE NR 2 ENG PRSOV IAW AMM 36-11-04-00/400-801.  OPS AND LEAK CHECKED GOOD.  DUE TO HISTORY ON PCV REMOVED PCV IAW AMM 36-12-02-000-801.  INSTALLED PRECOOLER CONTROL VALVE NR 2 ENGINE REF AMM 36-12-02-400-801 AND PERFORMED INSTALLATION TEST.  TEST PASSED.  PERFORMED NR 2 ENGINE BLEED AIR CROSSOVER OPS TEST.  TEST PASSED.
